As you know i have been here before with many hit and miss theories about what is going on in my body. i have stumbled across some information and compared it to my current conditions aside from the atrial fib and think i have found the key. it is my belief my atrial fib was caused by a toxic substance in my blood. i had been found as having leaky gut syndrome some time ago and having a toxin in my blood by those that do blood work with a microscope. i thought little of it then and now i am starting to put pieces to together. those pieces are antibiotic use in the past, a poor gut flora, fungus under my toenails, poor digestion, malabsorbtion, sinus problems, post nasal drip, blowing my nose after eating, constipation and or diarrea, itchy skin rashes that come and go for no reason, and some other irritaions not enough to worry about alone but then as a whole have indicated i need probiotics to repair the leaky gut that is leaking toxins into my blood stream. and to correct the obvious candidasis in my body.
since taking the probiotics i have noticed some improvements in my body and realize it can take some time to correct the issues but i appear to be on track to correcting what ails me. for the very first time i think i have really hit on the root source of the atril fib problem and that the atrial fib is a symptom of other things going on and not the cause of the off balanced body. my body can not become alkaline with foreign bodies and pathogens living inside.
no chronic condition can be corrected until the body becomes alkaline and that body can not become alkaline if the gut flora is dominated by putrid toxin creating bacteria and that body can not correct itself with candida caused by the medical profession giving out antibiotics like candy. i have found out more and more with each passing day that if one wants to live a good life and a long life they need to stay away from doctors unless they have had an accident or stab wound or something similar because other than that they are pretty much killing us with drugs.
EC: Thank you for the update, Ron!